# SDR 9810511225

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Smoking
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NOTICED SMOKE IN OVERHEAD CEILING BETWEEN FIRST GALLEY AND COAT CLOSET.  ALSO, SMOKE COMING FROM EMERGENCY POWER SUPPLY.  FLIGHT DIVERTED TO GEG AND LANDED WITHOUT INCIDENT.  REPLACED BATTERY PACK AND POWER SUPPLY, OPERATIONAL CHECK OK.
